# SDR UPS03441320

- Difficulty date: September 1, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D BS 1239-1241 RBL 35-38 BELOW FLOOR WING CENTER SECTION UPPER SKIN UPPER FACE CORRODED.  CORROSION BLEND OUT 0.056 X 3 X 4 INCH.  REPAIR PARTS INSTALLED AS PER RS NR R57-14-35078 AND UPS ENGINEERING FILE NR 747-57-20047.
